# SDR C2XA06SH035

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 8,657 hours, 6,867 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE APU FIREWALL WAS FOUND TO BE CHAFED.  DAMAGE WAS FOUND TO BE GREATER THAN 50 PERCENT OF MATERIAL THICKNESS.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER AND FILLER REPAIR IAW EC 5330-01359, SEC 1.3.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
